Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cycles on Nash algebraic models of smooth manifolds


Author: Wojciech Kucharz
Journal: Proc. Amer. Math. Soc. 137 (2009), 1899-1906
MSC (2000): Primary 14P05, 14P25, 57R19
DOI: https://doi.org/10.1090/S0002-9939-09-09663-4
Published electronically: January 21, 2009
MathSciNet review: 2480269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Nash algebraic model of a compact smooth manifold $ M$ is a pair $ (X,X_0)$ where $ X$ is a nonsingular real algebraic set and $ X_0$ is the union of some connected components of $ X$ such that $ X_0$ is diffeomorphic to $ M$. We study the homology classes on $ X_0$ represented by algebraic subsets of $ X$ contained in $ X_0$ for various Nash algebraic models $ (X,X_0)$ of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P05, 14P25, 57R19

Retrieve articles in all journals with MSC (2000): 14P05, 14P25, 57R19


Additional Information

Wojciech Kucharz
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131
Email: kucharz@math.unm.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09663-4
Keywords: Real algebraic sets, algebraic homology classes, algebraic models, Nash algebraic models.
Received by editor(s): April 24, 2008
Received by editor(s) in revised form: June 7, 2008
Published electronically: January 21, 2009
Communicated by: Paul Goerss
Article copyright: © Copyright 2009 American Mathematical Society